# SDR AALA202204119957

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737
- Aircraft serial: 40583
- Aircraft time: 34,271 hours, 14,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SERVICE DOOR GIRT BAR JAMMED INTO BRACKET. INOPERATIVE. ADJUSTED GIRT BAR CLIPS AS REQUIRED. OPERATIONAL CHECK GOOD.
